|hepatitis c after tx
Nov 12, 2007
I just finished my treatment are there any withdrawl symptoms from the pegintron and ribavin sorry misspelling :)
| Response from Dr. McGovern
No - patients just start feeling much much better!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Diarrhea After Eating Sperm Worried I Have HIV
- Groin Pain After Receiving Oral Sex Worried I Have HIV
- Muscle Ache After Giving Oral Sex Does It Mean I Have HIV
- Pain In Balls After Swallowing Cum Sign Of HIV AIDS
- Tingling In Feet After Blowjob Worried I Have HIV
- White Bumps On Penis After Rubbing Penis Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.